PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 2 | 173-182
Tytuł artykułu

On weak type inequalities for rare maximal functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The properties of rare maximal functions (i.e. Hardy-Littlewood maximal functions associated with sparse families of intervals) are investigated. A simple criterion allows one to decide if a given rare maximal function satisfies a converse weak type inequality. The summability properties of rare maximal functions are also considered.
Słowa kluczowe
Rocznik
Tom
83
Numer
2
Strony
173-182
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-05-05
Twórcy
autor
  • Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario N2L 3G1, Canada
autor
  • Department of Mathematics, Odessa State University, Petra Velikogo, 2 270000 Odessa, Ukraine
Bibliografia
  • [1] M. de Guzmán, Differentiation of Integrals in $R^n$, Lecture Notes in Math. 481, Springer, 1975.
  • [2] G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. 54 (1930), 81-116.
  • [3] E. M. Stein, Note on the class L logL, Studia Math. 32 (1969), 305-310.
  • [4] P. L. Ul'yanov, Embedding of some function classes $H^ω_p$, Izv. Akad. Nauk SSSR Ser. Mat. 32 (1968), 649-686 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i2p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.